Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Suspected warfarin-induced hemorrhage may be caused by different brand of warfarin switching

  • At: 2007 FIP Congress in Beijing (China)
  • Type: Poster
  • By: HUNG, W. S. (En Chu Kong hospital, Taipei, China Taiwan)
  • Co-author(s): Chen, C.Y. (En Chu Kong hospital, TAIPEI, China Taiwan)
  • Abstract:

    Aims: To report three clinical cases of warfarin-induced hemorrhage, which may result from switching to warfarin of a different brand. Case summary: These three patients have taken warfarin for a long period and theirs international normalized ratio (INR) were kept between 2.0 and 3.0. Since the original pharmaceutical factory supplies

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses